Hi, I just started on Lexapro today for my high anxiety. I have been on wellbutrin for 5 months and have had no weight gain... I have actually lost weight. Reading all these blogs has me really nervous about taking the lexapro now. Has anyone been (or is) on Wellbutrin AND Lexapro? If so, have you seen any weight gain? I am hoping the the wellbutrin will cancel out the lexapro! let me know- thanks
I was looking into take Lexapro for grief anxiety, that pain you get in the pit of your stomach from heartache or loss? I think it works opposite of what you do during the anxiety. If you are an eater when you are having anxiety then you will probably loose weight, if you don't eat during anxiety then you will probably gain weight. When I'm anxious I don't have an appetite at all. It just isn't there at all. I have to force myself to eat or I'd die. Are all of you gaining weight, a non-eater during anxiety?
I was on lexipro for about 1 year and went from being 135 to 245 I gained a hundred and 10 lbs from it... but i don't think that the lexipro was completely responible for my weight gain.... I am 6'4 (male) and at 135 i think i didn't eat that much or anything becuase of my depression.... I think i used that as something i could control when i felt my life was uncontrollable... My healthy body weight is 184 it says online, so now i've balanced out and weigh200lbs.. which if 15 lbs over healthy body weight... and that is fixable by just eating right (which helps with depression anyways) and exercise which also helps with depression....
I've been on and off of Lexapro for about 5 years now. Every time I go on it, the weight gain and decrease in sex drive after about 4 months is enough to make me go off of it. It definitely helps your anxiety, but I'm a marathon runner who can't keep the weight off on this drug. I'm going to the Dr. Monday to see if they can do something else.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.